My special needs sister takes clonazepam .5 mg X1 a day, Cymbaltra 90 mg X1 a day and vistaril 50mg every 4 hours. Does this seem a bit much? She seems like a zombie to me now.
Not necessarily but if you feel she is too sedated then you might need to speak with her Dr and let them know she is too sedated. Vistaril can make you very, very sleepy. What does she take the vistaril for? Vistaril is very much like an antihistamine and causes drowsiness. It is used for anxiety and itching and as a type of sedative. She may not need it as much as 4 times a day? Did the Dr say she could take it 4 times a day as needed? If so, try cutting back to 3 doses a day or two doses to see if that helps her be more alert but only if he wrote "as needed" if he did not, then give him a call and ask if you could try it since she is so sedated.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2009 • 2 answers
Posted 13 Jan 2010 • 2 answers
Posted 13 Jan 2010 • 1 answer
My doctor took me off 2mg a day xanxa, I have been on it for six years. he gave me vistaril and sent
Posted 19 Jun 2012 • 1 answer
Posted 7 May 2013 • 2 answers